# SDR JR2R20200314819

- Difficulty date: March 14, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 13,994 hours, 8,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663605
- Condition: Corroded
- Location: Fuselage
- Part time: 13,994 hours, 8,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD FLOOR DOUBLER CORRODED OUT OF LIMITS. PART WAS REMOVED AND REPLACED.
